# SDR ZW0A0201109

- Difficulty date: January 16, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT STA 160 THE GALLEY FLOOR MOUNTS WERE CORRODED AT RBL 45 AND RBL 51.  REMOVED CORRODED FITTINGS AND REPLACED WITH NEW PER SRM 51-01, PAGE 1 ITEM C.
